MAUDE Adverse Event Report: ARTHREX, INC. GRAFTBOLT, TIBIAL 7MM; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. GRAFTBOLT, TIBIAL 7MM; NON-DEGRADABLE FIXATN FASTENER
Model Number GRAFTBOLT, TIBIAL 7MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 4th september 2024, it was reported by an arthrex employee via email that for an ar-5100-07, graftbolt®, tibial, 7 mm, the sheath broke during insertion.This was detected during use in an anterior cruciate ligament reconstruction surgery on (b)(6) 2024.The case was completed successfully using another new ar-5100-07.All fragments were retrieved from patient.There was no patient harm and no secondary procedure needed.Ar-5108 was used to prepare the bone socket.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Complaint allegation is confirmed.One unpackaged ar-5100-07 with serial/batch number (b)(6) was received for investigation.A visual evaluation revealed that the screw sheath was broken.Functional testing doesn't apply to this device.The most likely cause(s) of the reported failure can be user error, such as improper bone preparation, misaligned insertion, or prying/leveraging the device during insertion.

Brand Name
GRAFTBOLT, TIBIAL 7MM
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20244848
Report Number1220246-2024-07694
Device Sequence Number15281962
Product Code MBI
UDI-Device Identifier00888867035744
UDI-Public00888867035744
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K103060
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGRAFTBOLT, TIBIAL 7MM
Device Catalogue NumberAR-5100-07
Device Lot Number15198114
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2024
Supplement Date Received by Manufacturer01/07/2025
Initial Report FDA Received Date09/18/2024
Supplement Report FDA Received Date01/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown